MathSciNet Relay Station
MathSciNet bibliographic data
MR1301499 06B10 (06D05)
Grätzer, George; Rival, Ivan; Zaguia, Nejib Small representations of finite distributive lattices as congruence lattices. Proc. Amer. Math. Soc. 123 (1995), no. 7, 1959–1961.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement